# SDR MALA954278

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 3198 - ON CLIMB-OUT FROM DSM, THE RIGHT GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON RETRACTION.  ALL OTHER GEAR INDICATIONS WERE NORMAL.  ON APPROACH TO MSP, THE RIGHT GEAR INTRANSIT LIGHT ALSO FAILED TO ILLUMINATE DURING GEAR EXTENSION.  MAINTENANCE REPLACED THE RIGHT INBOARD DOWNLOCK SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (Z)
